MAUDE Adverse Event Report: AMANN GIRRBACH AG CERAMILL ZOLID; CERAMILL ZOLID FX ML

AMANN GIRRBACH AG CERAMILL ZOLID; CERAMILL ZOLID FX ML
Model Number 761810 ZOLID FX ML D2/D3 98X20N
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Summary: during production, blanks with surface inclusions were discovered after sintering in one order.After an edx analysis was performed on the inclusions, it was confirmed that they were metallic particles.This confirmed the suspicion that the particles originated from the press itself, caused by a crash on the press, which was documented.Thus, affected orders could be identified and rechecked.From the affected batches, (b)(4) blanks could still be blocked before delivery.According to the system, (b)(4) blanks have already been delivered to intermediate storage.Of these, (b)(4) blanks have already been delivered to customers.Risk assessment & decision: in the case of the affected delivered products, there is a potential risk of contamination by metallic foreign particles, which could influence the esthetic as well as mechanical properties of the final product (dental restoration).The probability of detection during processing is considered to be very good.Nevertheless, there is no fully comprehensive security for this.In addition, product conformity cannot be guaranteed.Therefore, all produced and potentially contaminated products must be scrapped.Products that have already been delivered must be retrieved and also disposed of.After thorough examination and detailed investigation of the causes, it can be proven with certainty that the contamination is purely superficial.Since the surface of the blanks is always milled off in a safe manner due to the machining process, it can be guaranteed that there is no contamination in the dental restorations produced and therefore no increased risk for patients.Official safety information has been prepared for this purpose (field safety notice).A capa has been initiated for the definition of suitable remedial measures.Note: no potentially non-conforming product was delivered to end users or patients in the usa.

Brand Name
CERAMILL ZOLID
Common Device Name
CERAMILL ZOLID FX ML
Manufacturer (Section D)
AMANN GIRRBACH AG
herrschaftswiesen 1
koblach, vorarlberg 6842
AU  6842
MDR Report Key11824905
Report Number3006206552-2021-00003
Device Sequence Number14544223
Product Code EIH
UDI-Device IdentifierE4947618101
UDI-PublicE4947618101
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K152383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/24/2026
Device Model Number761810 ZOLID FX ML D2/D3 98X20N
Device Catalogue Number761810
Device Lot Number2103001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1